Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Indianapolis, IN

April 10, 2015Jackson County, Jennings County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2015, 1:55 AM EDT for Jackson County, Jennings County, Indiana. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2015, 1:55 AM EDT (05:55 UTC)
Expired
Apr 10, 2015, 2:45 AM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, IN, Jennings County, IN

The radar

The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 2:00 AM EDTTSTM WND DMG3 Se Seymour, INCHIMNEY BLOWN OVER ONTO ROOF AND SHINGLES TORN OFF IN LARGE SECTIONS
Apr 10, 2:09 AM EDTTSTM WND GST 63North Vernon, INREPORT FROM KOVO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:37 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.8
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WUUS53 KIND 100555
SVRIND
INC071-079-100645-
/O.NEW.KIND.SV.W.0023.150410T0555Z-150410T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 AM EDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  JENNINGS COUNTY IN SOUTHEAST INDIANA...

* UNTIL 245 AM EDT

* AT 154 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF NORTH VERNON...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VERNON...NORTH VERNON...SCIPIO...COUNTRY SQUIRE LAKES...BUTLERVILLE
  AND NEBRASKA.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3873 8590 3875 8591 3876 8596 3876 8601
      3899 8594 3914 8559 3914 8556 3920 8544
      3891 8545 3891 8553 3888 8553 3888 8557
      3885 8557 3885 8560 3882 8561 3882 8573
      3880 8579 3873 8586
TIME...MOT...LOC 0555Z 234DEG 54KT 3896 8572

HAIL...1.00IN
WIND...60MPH

$$

TDUD
3 follow-up statements
714 
WWUS53 KIND 100618
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 AM EDT FRI APR 10 2015

INC071-079-100645-
/O.CON.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JENNINGS IN-JACKSON IN-
218 AM EDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JACKSON AND JENNINGS COUNTIES UNTIL 245 AM EDT...

AT 215 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
VERNON...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEBRASKA.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3879 8588 3891 8592 3899 8589 3913 8560
      3913 8557 3919 8544 3891 8545 3891 8553
      3888 8554 3888 8557 3885 8557 3885 8560
      3882 8561 3882 8573 3880 8579 3875 8584
TIME...MOT...LOC 0617Z 234DEG 54KT 3902 8545

HAIL...1.00IN
WIND...60MPH

$$

TDUD
957 
WWUS53 KIND 100631
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
231 AM EDT FRI APR 10 2015

INC071-100640-
/O.CAN.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JACKSON IN-
231 AM EDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3885 8565 3888 8566 3891 8570 3894 8568
      3899 8568 3904 8569 3913 8560 3913 8557
      3919 8544 3891 8545 3891 8553 3888 8554
      3888 8557 3885 8557 3885 8560 3882 8561
TIME...MOT...LOC 0630Z 243DEG 19KT 3894 8554

$$

INC079-100645-
/O.CON.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JENNINGS IN-
231 AM EDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JENNINGS COUNTY UNTIL 245 AM EDT...

AT 229 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERNON...AND
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BUTLERVILLE AND NEBRASKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3885 8565 3888 8566 3891 8570 3894 8568
      3899 8568 3904 8569 3913 8560 3913 8557
      3919 8544 3891 8545 3891 8553 3888 8554
      3888 8557 3885 8557 3885 8560 3882 8561
TIME...MOT...LOC 0630Z 243DEG 19KT 3894 8554

HAIL...1.00IN
WIND...60MPH

$$

TDUD
220 
WWUS53 KIND 100636
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
236 AM EDT FRI APR 10 2015

INC079-100646-
/O.EXP.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JENNINGS IN-
236 AM EDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JENNINGS COUNTY WILL
EXPIRE AT 245 AM EDT/145 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3885 8565 3888 8566 3891 8570 3894 8568
      3899 8568 3904 8569 3913 8560 3913 8557
      3919 8544 3891 8545 3891 8553 3888 8554
      3888 8557 3885 8557 3885 8560 3882 8561
TIME...MOT...LOC 0636Z 243DEG 19KT 3895 8550

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 12:58 AM EDT, 57 minutes earlier.

Area forecast discussion, Apr 10, 12:58 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1258 AM EDT FRI APR 10 2015

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 146 PM EDT THU APR 9 2015

A COLD FRONT IS GOING TO CROSS INDIANA OVERNIGHT. FROM FRIDAY TO
SUNDAY A HIGH PRESSURE SYSTEM WILL TRAVEL WEST TO EAST ACROSS OUR
STATE. ANOTHER COLD FRONT IS FORECAST TO TRAVERSE THE HOOSIER STATE
MONDAY. A SECOND HIGH PRESSURE SYSTEM WILL MOVE IN AFTER THAT.
WEDNESDAY A WARM FRONT SHOULD TAKE OVER INDIANA WEATHER.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 934 PM EDT THU APR 9 2015

RADAR MOSAIC SHOWS BROKEN LINE OF STORMS ACROSS CENTRAL ILLINOIS
MOVING EAST NORTHEAST TOWARD WESTERN INDIANA AROUND 45 MPH. EXPECT
STORMS TO REACH NORTHWEST COUNTIES AROUND 1030 PM...INDY METRO
MIDNIGHT TO 1 AM...AND SOUTHEAST COUNTIES AROUND 1-3 AM.
INDIVIDUAL CELLS REMAIN IN TACT AND HAVE NOT CONGEALED INTO A LINE
AT THIS POINT. INSTABILITY IS LESS FAVORABLE OVER INDIANA BUT
SHEAR IS STILL PRETTY STRONG. SEVERE THREAT FOR DAMAGING
WINDS/LARGE HAIL/ISOLATED TORNADOES AND FLASH FLOODING REMAINS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...

ISSUED AT 146 PM EDT THU APR 9 2015
MODELS CONCUR ABOUT A MOSTLY DRY PERIOD. A WEAK WAVE SHOULD MAKE
FRIDAY A PARTLY CLOUDY DAY...AND POSSIBLY GENERATE SPRINKLES IN OUR
NORTHEAST COUNTIES. AFTER THAT IT LOOKS LIKE CLEAR WEATHER UNTIL
SUNDAY WHEN WARM ADVECTION ON THE BACK SIDE OF THE HIGH SHOULD BRING
CLOUDS AGAIN.

THE MODELS ARE VERY CLOSE WITH THE DETERMINISTIC THERMAL FIELDS.
THESE ARE IN LINE WITH THE STATISTICAL GUIDANCE THROUGH TOMORROW.

FRIDAY NIGHT AND SATURDAY ARE A DIFFERENT STORY. THE 850 MILLIBAR
TEMPERATURES APPROACH ZERO AND 1000 TO 500 MILLIBAR THICKNESS DROPS
TO NEAR 540. THIS WOULD BE CONSISTENT WITH TEMPERATURES AT LEAST TWO
CATEGORIES BELOW GUIDANCE. WHILE I AM NOT WILLING TO CUT SO MUCH SO
FAR IN ADVANCE I WILL BE A CATEGORY BELOW THE COLDEST GUIDANCE.

GIVEN THE ABOVE...AND THAT WE WILL BE UNDER THE CENTER OF A DRY
HIGH...FROST WILL BE MENTIONED FRIDAY NIGHT.

THE GUIDANCE GUIDANCE SEEMS TO COME BACK IN LINE WITH THE THERMAL
FIELDS SATURDAY NIGHT AND SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

ISSUED AT 256 PM EDT THU APR 9 2015

UNSETTLED WEATHER CONDITIONS ARE EXPECTED FOR THE EXTENDED PERIOD.
THE TIMEFRAME BEGINS WITH AN UPPER TROUGH PUSHING EASTWARD FROM THE
UPPER MIDWEST INTO THE GREAT LAKES REGION SUNDAY NIGHT THROUGH
MONDAY. THIS SENDS A FRONTAL BOUNDARY SOUTHEAST INTO CENTRAL INDIANA
ON MONDAY. POPS REMAIN SUNDAY NIGHT AND MONDAY TO ACCOUNT FOR THIS.
MODEL GUIDANCE AND REGIONAL INITIALIZATION IS IN AGREEMENT HERE.
HOWEVER...THAT IS WHERE THE AGREEMENT STOPS. THE 09/00Z EURO LIFTS
THIS FRONTAL BOUNDARY BACK NORTH AS A WARM FRONT ON TUESDAY...WHILE
THE 12Z GFS SHUNTS THE FRONT FURTHER SOUTH AND DOES NOT RETURN IT
NORTH UNTIL WEDNESDAY. DECIDED TO STICK CLOSE TO THE REGIONAL
INITIALIZATION WHICH MIRRORED THE 09/00Z EUROPEAN SOLUTION. THIS
KEPT THE FORECAST AREA UNDER NUMEROUS PERIODS OF SHOWERS AND
THUNDERSTORMS THROUGHOUT THE EXTENDED TIMEFRAME...ESPECIALLY AS A
STRONG UPPER TROUGH EJECTS EASTWARD FROM THE MID TO UPPER ROCKIES ON
WEDNESDAY. AT THE PRESENT TIME...SEVERE WEATHER WOULD BE A
POSSIBILITY WITH THIS STRONG SYSTEM. WILL CONTINUE TO MONITOR
THIS. ABOVE NORMAL HIGH TEMPERATURES CHARACTERIZE THE EXTENDED
PERIOD AS WELL.

&&

.AVIATION /DISCUSSION FOR THE 10/0600Z TAF ISSUANCE/...
ISSUED AT 1258 AM EDT FRI APR 10 2015

LINE OF THUNDERSTORMS OVER CENTRAL INDIANA WILL MOVE RAPIDLY EAST
INTO OHIO OVERNIGHT. HOWEVER MVFR CEILINGS AND WIND GUSTS 25 TO 30
MPH WILL FOLLOW THROUGH THE EARLY MORNING HOURS.

STRONG LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND A COLD FRONT
EXTENDING SOUTH ACROSS CENTRAL INDIANA WILL MOVE ON TO THE EAST AS
HIGH PRESSURE OVER THE CENTRAL PLAINS BUILDS EAST TO CENTRAL INDIANA
BY LATE FRIDAY NIGHT.  EVEN THOUGH SHOWERS AND THUNDERSTORMS WILL
END QUICKLY WEATHER DEPICTION AND MODEL SOUNDINGS INDICATE MVFR
CEILINGS AT TIMES WITH CEILINGS 2 TO 3 THOUSAND FEET.  THESE CLOUDS
WILL LIKELY SCATTER OUT BY MID MORNING AS DRIER AIR SPREADS IN.

A PERIOD OF VFR CEILINGS IS POSSIBLE OVER NORTHERN SECTIONS THIS
EVENING AS A SECONDARY COLD FRONT MOVES THROUGH. OTHERWISE...THERE
WILL BE CLEARING SKIES TOWARDS END OF THE FORECAST PERIOD.

WEST WINDS OF 20 KNOTS WITH GUSTS TO 30 KNOTS WILL BE THE RULE
THROUGH EARLY MORNING. THEN WEST WINDS UP TO 15 KNOTS AND GUSTS TO
25 KNOTS WILL OCCUR FRIDAY.  WINDS WILL DIMINISH FRIDAY EVENING AS
PRESSURE GRADIENT LESSENS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...CP
SHORT TERM...JK
LONG TERM....MRD
AVIATION...JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 9, 4:51 PM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT THU APR 9 2015

INZ021-028>031-035>049-051>057-060>065-067>072-102100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
451 PM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS
CENTRAL INDIANA TONIGHT.

WINDS...INDEPENDENT OF CONVECTION...WILL GUST AT AROUND 30 TO 40
MPH THROUGH THE NIGHT.

HAZARDS: DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL WHICH
MAY CAUSE FLASH FLOODING AND REDUCED VISIBILITY...ISOLATED
TORNADOES.

TIMING: THE BEST CHANCES FOR SEVERE STORMS WILL ARRIVE WITH A
PREFRONTAL SQUALL LINE ARRIVING IN WESTERN INDIANA AFTER 9 PM AND
RACING EAST FROM THERE. ISOLATED SEVERE STORMS WILL BE
POSSIBLE PRIOR TO THAT. ALL SEVERE STORMS SHOULD BE OUT OF THE
AREA BY 4 AM.

DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE THROUGH CENTRAL
INDIANA TONIGHT. ISOLATED TO SCATTERED STORMS ARE POSSIBLE IN THE
WARM SECTOR OVER CENTRAL INDIANA BUT MORE WIDESPREAD THUNDERSTORMS
WITH SEVERE POTENTIAL WILL ARRIVE WITH A SQUALL LINE JUST AHEAD OF
THE COLD FRONT. DAMAGING WINDS...LARGE HAIL...FLASH FLOODING...AND
ISOLATED TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE EARLY NEXT WEEK...FROM
SUNDAY NIGHT THROUGH WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED AT
THIS TIME.

RIVER FLOODING IS EXPECTED TO DEVELOP ALONG AREA RIVERS BY THIS
WEEKEND...AND LINGER INTO NEXT WEEK.

PATCHY FROST IS POSSIBLE EARLY SATURDAY MORNING.

DISCUSSION: HIGH PRESSURE WILL BUILD INTO THE AREA DURING THE
WEEKEND. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY EARLY NEXT
WEEK WITH THE THREAT FOR ADDITIONAL THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Local storm report, Apr 10, 12:38 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     TSTM WND GST     GOSPORT                 39.35N  86.67W
04/10/2015  E45 MPH          OWEN               IN   COCORAHS

            LIGHTNING...HEAVY RAINFALL AND 40-45 MPH WINDS

&&

CP
Local storm report, Apr 10, 12:46 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1246 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND DMG     JAMESTOWN               39.93N  86.63W
04/10/2015                   BOONE              IN   AMATEUR RADIO

            LIVE 18-INCH DIAMETER TREE BRANCH DOWN ON STATE ROAD
            234 AND SEVERAL STREETS FLOODED WITH 6 TO 8 INCHES OF
            FLOWING WATER

1231 AM     FLOOD            JAMESTOWN               39.93N  86.63W
04/10/2015                   BOONE              IN   AMATEUR RADIO

            LIVE 18-INCH DIAMETER TREE BRANCH DOWN ON STATE ROAD
            234 AND SEVERAL STREETS FLOODED WITH 6 TO 8 INCHES OF
            FLOWING WATER

&&

BHH
Local storm report, Apr 10, 12:47 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1247 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             WHITESTOWN              40.00N  86.35W
04/10/2015  E0.25 INCH       BOONE              IN   AMATEUR RADIO

&&

BHH
Local storm report, Apr 10, 1:20 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HEAVY RAIN       5 SW MARTINSVILLE       39.37N 86.49W
04/10/2015  M1.45 INCH       MORGAN             IN   CO-OP OBSERVER

            WATER ON ROADWAYS IN SOUTHWEST MORGAN COUNTY.

&&

JH
Local storm report, Apr 10, 1:25 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
125 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND DMG     MARTINSVILLE            39.42N  86.42W
04/10/2015                   MORGAN             IN   LAW ENFORCEMENT

            A FEW TREES DOWN ON POWER LINES IN AND AROUND
            MARTINSVILLE DUE TO WIND AND SATURATED GROUND

&&

CP
Local storm report, Apr 10, 1:32 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 AM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND GST     3 S PARAGON             39.35N  86.56W
04/10/2015  E45 MPH          MORGAN             IN   COCORAHS

            MULTIPLE GUSTS GREATER THAN 40 MPH

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:01 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vermillion, Vigo44 min
Apr 10, 12:11 AM EDTAreal Flood AdvisoryINDClay, Owen, Sullivan, Vigo7 hr
Apr 10, 1:08 AM EDTAreal Flood AdvisoryINDBrown, Johnson, Monroe, Morgan, Owen6 hr
Apr 10, 1:39 AM EDTAreal Flood AdvisoryINDBartholomew, Decatur, Rush, Shelby7 hr
Apr 10, 8:29 AM EDTRiver Flood WarningINDJohnson40 hr
Apr 10, 4:28 PM EDTRiver Flood WarningINDClay, Greene20 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.